MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 9 TI CANNULATED HUMERAL NAIL-EX/300-SILE; NAIL,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 9 TI CANNULATED HUMERAL NAIL-EX/300-SILE; NAIL,FIXATION,BONE
Model Number 04.001.440S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Physical Asymmetry (4573)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).Complainant part is not expected to be returned for manufacturer review/ investigation.Reporter is a j&j representative.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device history lot: part #: 04.001.440s, synthes lot #: 7119218, release to warehouse date: 01 jan 2013, expiration date: 25 dec 2021, manufactured by: (b)(4), supplier: früh (b)(4), no ncr's generated during production.Device history review: review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the patient underwent revision surgery due to implants used causing the patient to lose reduction of the bone.It was unknown if the revision surgery completed successfully.It is unknown if there was a surgical delay.The patient status is unknown.This complaint involves five (5) devices.This report is for (1) 9 ti cannulated humeral nail-ex/300-sile.This is report 1 of 5 for (b)(4).

Brand Name
9 TI CANNULATED HUMERAL NAIL-EX/300-SILE
Common Device Name
NAIL,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
SYNTHES SELZACH
bohackerweg 5
selzach 2545
SZ   2545
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key12869398
Report Number2939274-2021-06804
Device Sequence Number14345606
Product Code JDS
UDI-Device Identifier10886982081117
UDI-Public(01)10886982081117
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K033071
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/25/2021
Device Model Number04.001.440S
Device Catalogue Number04.001.440S
Device Lot Number7119218
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/28/2021
Initial Report FDA Received Date11/24/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/01/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4.0 TI LCKNG SCR T25 SD 28 F/IM NAILS-S; 4.0 TI LCKNG SCR T25 SD 30 F/IM NAILS-S; 4.0 TI LCKNG SCR T25 SD 46 F/IM NAILS-S; TI SPIRAL BLD 42-S FOR TI HUMERAL NAILS
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown